I apologize for leaving, y'all hang on for about a week about what I'm doing healthwise. It's been a rough week. My doc took me of all the medications that she could, because just about every medication I'm on has a potential side effect of dizziness. Dizziness is one of those side effects like nausea and vomiting that can be a potential for any medication. I've been on a high dose of prednisone as part of the treatment regimen that goes with the chemotherapy. She had may go down from 20 mg to 10 mg, but I will still need to be on 10 mg for another three weeks. One has to go off high-dose prednisone gradually or you can get into real trouble. However, from past experience, I know I'm still pretty sensitive to 10 mg of prednisone. My emotions have been all over the place this week, and I think a big part of that is the dose of prednisone I'm on. Again, this is based on past experience. The prednisone could also be what's causing my dizziness. The dizziness or vertigo continued at about pretty much the same level and sometimes even worse until Friday. It has been ever so gradually decreasing since then. At its present rate, it will probably take several more days to go away, but at least it's going in the right direction.
So I’m doing my best to cope with all this. I do so appreciate everyone’s prayers.
On other topic – in regards to the Diocese of California’s election of a new bishop, read this account from an excellent and wise woman who as there.